Doctor insights on:
Kaon Cl Medication
Today is1st day of medication I took amox tr-k clv 875-125mg furosemide 20mg potassium cl ER 10meq tablets I started to vomit is it from medication?
Yes: Stomach upset is often associated with this combination which should be taken with food to get one of the components activated. If you had vomiting after taking it with food, ask your doctor to prescribe an alternate antibiotic. You may also try taking it after meal and see what happens. ...Read more
Dangerous: The thought process here is dangerous. Too much potassium can be deadly. Perhaps more importantly, I suspect you are having symptoms that you attribute to low potassium, but that may portend another (or persistent) problem that requires follow up evaluation. Take potassium as prescribed and notify your physician of any persistent or new symptoms that concern you. ...Read more
Would it be ok to stop taking potassium cl ER 20 meq x 3 per week & replace it with a
daily supplement of 500 mg potassium citrate & a half of banana.
Lots of foods: Fruits, especially citrus and bananas potatoes nuts meats dairy amongst others. ...Read more
Are the sugars acesulfame-potassium and sucralose safe to consume in general or as well with medication? Thanks
Variable: This is variable, most patients do not have problems. But this has to be checked on your DR visits. ...Read more
Pharmacologic basis: It is based on where the medication is metabolized and absorbed as well as whether the medication is time release or not. Some of these formulations may lengthen the time the medicine lasts or where it acts. ...Read more
Can lifestyle means like taking garlic and bananas or potassium rich food control high blood pressure instead of drugs or medications.pls explain?
Augment: Some lifestyle measures such as weight loss, sodium restriction and exercise can augment the beneficial effects of traditional medical therapy. However, If that was all that it took there would not be hundreds of different pharmacological therapies, instead I would just prescribe life style management. Hypertension is not something you want to under treat! See your health care provider. ...Read moreSee 1 more doctor answer
Gfr 57. Potassium 5.4. Creatinine 1.1. Medications ruled out. No known kidney disease. Hypertension controlled with mess. Can dehydration cause this?
Depends: It's hard to know with only a one-time reading. Your kidney function can fluctuate depending on your hydration status, how well controlled your blood pressure is (esp if it's too low for adequate renal perfusion) and if you're taking any medications that can affect gfr, ie nsaids, antibiotics like bactrim (sulfamethoxazole and trimethoprim). You may have kidney disease if you have other creat that are similar. Talk to your pcp. ...Read moreSee 2 more doctor answers